MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION JAGWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number M00556561
Medical Device Problem Codes Unsealed Device Packaging (1444); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e: this event was reported by a bsc employee.The distributor facility is: (b)(6).Block h6: imdrf device code a020503 captures the reportable event of unsealed device packaging.
 
Event or Problem Description
It was reported to boston scientific corporation that jagwire was inspected at the distribution facility on (b)(6) 2026.During the inspection, it was reported that the sterile seal of the device pouch peeled off.The reported event may suggest that the sterility of the device has been compromised.There were no patient involved in this event.
 
Additional Manufacturer Narrative
Block e: this event was reported by a bsc employee.The distributor facility is: (b)(6).Block h6: imdrf device code a020503 captures the reportable event of unsealed device packaging.Block h11: investigation results the returned jagwire was analyzed, and a visual inspection found that the box had a partially lifted peel off lid.The pouches were inspected, and both seals were in good condition.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of unsealed device packaging was not confirmed.The box had a partially lifted peel off lid.The pouches were inspected, and both seals were in good condition.The problem found could have been generated during handling and manipulation of the device during transport or storage could have contributed to the reported event.Therefore, the most probable root cause is no problem detected.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.
 
Event or Problem Description
It was reported to boston scientific corporation that jagwire was inspected at the distribution facility on january 26, 2026.During the inspection, it was reported that the sterile seal of the device pouch peeled off.The reported event may suggest that the sterility of the device has been compromised.There were no patient involved in this event.

Brand Name
JAGWIRE
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24423723
Report Number3005099803-2026-00688
Device Sequence Number16096369
Product Code OCY
UDI-Device Identifier08714729501374
UDI-Public(01)08714729501374(17)281204(10)38114201
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K141820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00556561
Device Catalogue Number5656
Device Lot Number0038114201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown